MAUDE Adverse Event Report: COCHLEAR LTD COCHLEAR OSIA OSI200 IMPLANT; COCHLEAR¿ OSIA¿ SYSTEM

COCHLEAR LTD COCHLEAR OSIA OSI200 IMPLANT; COCHLEAR¿ OSIA¿ SYSTEM
Model Number OSI200
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Headache (1880); Skin Burning Sensation (4540); Implant Pain (4561)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced headaches and pain around the implant coil site with and without device use since initial implantation on (b)(6) 2022.The patient was then prescribed with pain medications which helps with the symptoms.The patient also experienced a heating sensation with the device use, which improved after switching to a lower strength external magnet.However, the pain around the implant site recurred which leads to the decision to explant the device.The device was explanted on (b)(6) 2026.During the procedure, the surgeon reported that the transcutaneous implant is loose and that there was no torque at all.It is unknown if there are plans to reimplant the patient as of the date of this report.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
COCHLEAR OSIA OSI200 IMPLANT
Common Device Name
COCHLEAR¿ OSIA¿ SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key25242399
Report Number6000034-2026-01864
Device Sequence Number21488543
Product Code PFO
UDI-Device Identifier09321502046152
UDI-Public(01)09321502046152(11)220208(17)240207
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
Report Date (Section F) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/07/2024
Device Model NumberOSI200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/01/2026
Event Location Hospital
Date Report to Manufacturer05/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Date Report Sent to FDA05/21/2026